Originally posted by L'ilMisSunshine
I've gotta revive this ... I think Neo Citran is THE best shit out there ...
check out the ingredients for the extra strength for cough, cold & flu;
acetaminophen 650 mg (headache & fever relief)
chlorpheniramine maleate 4 mg,
pseudoephedrine hydrochloride 60 mg, (nasal decongestant)
dextromethorphan hydrobromide 20 mg (cough suppressant)
Pop a couple of these fellas in hot water and it is sweet dreamland and you wake up feeling wayyy better.
Anyone know what the second item (chlorpheniramine maleate)does?
I have done research on this too since I have been sick a couple of times lately and had to take this flue medicine.
more to the point:
And, this stuff makes me trip out so I only take it at night and listen to some trip out prog stuff... seriously it makes me trip out.Available In
Tablets, sustained-release capsules, syrup
To relieve the symptoms of hay fever and other allergies, and for itching skin and hives.
How It Works
Chlorpheniramine maleate works by blocking the effects of histamine, a naturally occurring substance that causes swelling, itching, sneezing, watery eyes, hives, and other symptoms of allergic reaction.
Range and Frequency
Tablets-- Adults: 4 mg, 3 to 4 times per day as needed, for a maximum dose of 24 mg a day. Sustained-release capsules-- 8 mg every 8 hours, or 12 mg every 12 hours, as needed. Syrup-- Children ages 6 to 12: 2 mg, 3 to 4 times a day, not exceeding 12 mg a day. Children ages 2 to 6: 1 mg every 6 hours.
Onset of Effect
15 to 60 minutes.
Duration of Action
3 to 6 hours for regular form, 8 to 12 hours for sustained-release capsules.